# SDR 96ZZZX1852

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8924E
- Make and model: Doug DC-9-31
- Aircraft serial: 45839
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59100401
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C- AND D-CHECKS, FOUND RIGHT WING INBOARD MOVEABLE FLAP VANE DELAMINATED.  REPLACED VANE, PN 5910040-1. AIRCRAFT TT:  51,653.  AIRCRAFT TC:  57,610.
